# SDR EIAA980214

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Bs 328-1165
- Part time: 47,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN SEAT TRACKS WERE FOUND WORN IN THE FOLLOWING AREAS:  LBL 37, FS 328.  LBL 37, FS 419.  LBL 37, FS 510.  LBL 37, FS 601.  LBL 37, FS 792.  LBL 37, FS 983.  LBL 37, FS 1074.  LBL 37, FS 1165.  LBL 16.25, FS 419.  LBL 16.25, FS 510.  LBL 16.25, FS 601.  LBL 16,25, FS 792.  LBL 16.25, FS 983.  LBL 16.25, FS 1074.  LBL 16.25, FS 1165. RBL 8.5, FS 510.  RBL 8.5, FS 601.  RBL 8.5, FS 792.  RBL 8.5, FS 983.  RBL 8.5, FS 1165.  RBL 33.25, FS 237.  RBL 33.25, FS 328.  RBL 33.25, FS 510.  RBL 33.25, FS 792.  RBL 33.25, FS 1165.  (X)
